References

  1. R. W. Yeung, “A new outlook on Shannon’s information measures,” IEEE Trans. Inform. Theory, vol. 37, pp. 466-474, May 1991.

  2. R. W. Yeung, “A framework for linear information inequalities,” IEEE Trans. Inform. Theory, vol. 43, pp. 1924-1934, Nov 1997.

  3. Z. Zhang and R. W. Yeung, “A non-Shannon-type conditional inequality of information quantities,” IEEE Trans. Inform. Theory, vol. 43, pp. 1982-1985, Nov 1997.

  4. Z. Zhang and R. W. Yeung, “On characterization of entropy function via information inequalities,” IEEE Trans. Inform. Theory, vol. 44, pp. 1440-1452, Jul 1998.

  5. R. W. Yeung, “On entropy, information inequalities, and Groups.”

  6. R. W. Yeung, Information Theory and Network Coding, Springer 2008.